MathSciNet Relay Station
MathSciNet bibliographic data
MR1199037 (94c:15028) 15A48 (05C50)
Tam, Bit Shun; Barker, George Phillip Graphs and irreducible cone preserving maps. Linear and Multilinear Algebra 31 (1992), no. 1-4, 19–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement